Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest medication to improve metabolism

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
Please suggest medicine to improve metabolism. My BMI is very high i.e. 28. I am already doing walk.
Posted Wed, 4 Dec 2013 in Weight
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Improve metabolism. Detailed Answer: Hello, XXXXXXX Thanks for the query to H.C.M. Forum. I would come up with these measures for you , these includes . 1 Have frequent meals in small quantities . 2 Take plenty of water, high fiber in diet. 3 Orlistat 120 mg is the drug ( now a days an OTC product in India)is medicine that decrease fat absorption and improve it ( METABOLISM). Avoid refined carbohydrates in diet ( sweets , sugar , candy ).Also avoid high calories index food like popcorn, chocolates. Take high protein in diet. Take foods with negative energy like cucumber, vegetables . Home remedies as lukewarm water with honey on empty stomach twice in a day will be helpful. Hope this information will be helpful. Further any question I will reply in follow up. Good luck. Dr. HET
Above answer was peer-reviewed by
Follow-up: Suggest medication to improve metabolism 31 minutes later
Thanks for your response doctor. I would like to know if there is any side effect of Orlistat medicine u mentioned above.
Answered by Dr. Het Ram Bishnoi 53 minutes later
Brief Answer: Side effect of Orlistat . Detailed Answer: Hello, XXXXXXX Once again thanks for the question. As I prescribe Orlistat to my patient so this is my practical experience . I have not seen any side effect except mild G I upset i.e. nausea , dyspepsia . So you can use safely. If you follow as advised above, you will loose weight according to your wish. Hope this information will be helpful for you. Further any question I will reply. Good luck for nice life.Dr.HET.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor